ITEM METADATA RECORD
Title: Compact symplectic nilmanifolds associated with graphs
Authors: Pouseele, Hannes ×
Tirao, Paulo #
Issue Date: Sep-2009
Publisher: Elsevier science bv
Series Title: Journal of pure and applied algebra vol:213 issue:9 pages:1788-1794
Abstract: In this paper we consider 2-step nilpotent Lie algebras, Lie groups and nilmanifolds associated with graphs. We present a combinatorial construction of the second cohomology group for these Lie algebras. This enables us to characterize those graphs giving rise to symplectic or contact nilmanifolds. (C) 2009 Elsevier B.V. All rights reserved.
URI: 
ISSN: 0022-4049
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science